# SDR CNMA20090070

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Broken
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 879, RBL 60 ON FLOOR SUPPORT BROKEN.  DAMAGED FLOOR SUPPORT REMOVED.  NEW FABRICATED PN OAI-53-0004 IAW SAMPLE AN IAW SRM VOL 3 53-11-01, FIG 8  USING FASTENERS IAW SRM VOL 2 51-31-01 PN HL18PB-6-4  B/N 89623-01.879
